# SDR TRAX200800462

- Difficulty date: March 22, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 12,304 hours, 10,512 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT BEGAN TO LOSE PRESSURIZATION.  BEGAN DESCENT THROUGH 14,000, DEPLOYED CABIN OXYGEN MASKS.  CABIN ALTITUDE REACHED 8,500.  C/W QRH EMERGENCY PROCEDURE 3-2.  CONTINUED DESCENT.  LANDING WAS UNEVENTFUL.  AIRCRAFT RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  AIR CONDITIONING PACK - LEFT SIDE.
